Woodlady

woodlady

My Posts

  1. link Woodlady
    Kenalog johns hopkins hospital, chlorophyll, kenalog 40, pigment changes, i am african american
    I too had a Kenalog-40 shot in my glute January 2007, for hair loss related to Yasmin. I developed a large, indentation with pigment changes, as I am - 76% more...
    Woodlady- over a year ago - 1 Reply - in Kenalog
  2. link Slapmesilly
    Yasmin pmsing, couple weeks, lift weights, pms, headaches
    I was on Yasmin for about 7 weeks. The first couple weeks seemed fine, just queezy stomach and some headaches. Then, when I was supposed to be PMSing, - 95% more...
    Slapmesilly- over a year ago - 1 Reply - in Yasmin
  3. link Woodlady
    I can TOTALLY relate. I felt I was lossing my mind and light in my life. Its not you its the evil PILL. Stop and get your sanity and joy for life back - 58% more...
    Woodlady- over a year ago
  4. link Nibbleymunch
    thinning hair and yasmin
    ben on thisthing for years never noticed anything for a long while . Ihave nowlost 65% ofmy hair .. due to Yasmin , some doctors say stay on it becaus - 76% more...
    Nibbleymunch- over a year ago - 7 Replies - in Yasmin
  5. link Woodlady
    YES! I stopped taking Yasmin last summer 2006 after about 3 months. I also had leg cramps every morning, palpitations and MAJOR hair loss. After stopp - 69% more...
    Woodlady- over a year ago